# SDR SWAA982644

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- System (JASC): 2450 · AC Power Distribution System
- Part: Distr Panel
- Part number: 11519320502
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO ENGINE START AN ACRID ELECTRICAL SMELL ENTERED CABIN AT THE TIME THE DUS WENT BLANK AND SEVERAL SYSTEMS FELL OFF LINE.  FOUND P-91 WIRES TO BE BURNT.  REMOVED AND REPLACED POWER DISTRIBUTION PANEL 91 PER M/M 24-21-21-4 OPERATIONAL CHECK OF SYSTEM OK.
